I have CAD, one stent 3 yrs ago, and GAD. I have not slept a whole night for 3 years due to night sweats lasting up to 90 minutes 2 or 3 times a night , and more frequent but shorter in the day, due, I think, to anxiety.I now have had six good nights taking 7.5 midazolam but suspect it's too strong to meddle with. I'm 84 and bodily fit ( when not down with GAD)
I have had it several times with no problems and have taken care of many patients who have had it with no problems but I agree with Kaismama, I think it may be too much to use at home because of the amnesia factor that can come during use. Many people think they were asleep while on Versed when in fact they were wide awake but have no recall of the events later.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2011 • 2 answers
Posted 21 May 2014 • 1 answer
Posted 21 Jun 2015 • 1 answer
Posted 24 Jul 2017 • 0 answers
Posted 11 May 2018 • 0 answers